# SDR MWEA00550

- Difficulty date: July 11, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 44,846 hours, 33,382 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 6222920003
- Part serial: 13813
- Condition: Inoperative
- Location: E/E Bay Dme
- Part time: 1,972 hours, 1,119 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MKE - FLT 3 - NR 1 DME FROZEN AND NR 2 DME INOPERATIVE (PREVIOUSLY DEFERRED).  NR 1 DME COULD NOT DUPLICATE DISCREPANCY.  REMOVED AND REPLACED NR 1 DME TRANSCEIVER FOR TROUBLESHOOTING.  NR 2 DME VERIFIED BAD TRANSCEIVER.  REMOVED AND REPLACED SAME DMI CLEARED.  (NOTE CERT DEFER BOTH DME'S).  REF:  LOG PAGE 1333652.  (X)
